MathSciNet Relay Station
MathSciNet bibliographic data
MR1695034 (2000j:42033) 42B25 (42B20)
Pérez, Carlos Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000), no. 7, 3265–3288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement